# SDR DALA1247551821

- Difficulty date: August 30, 2012
- Submitted: August 31, 2012
- Operation: Air carrier
- Aircraft: N845MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29719
- Aircraft time: 43,322 hours, 8,600 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE, FOUND COCKPIT EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REPLACED LIGHT ASSEMBLY.  OPERATIONAL CHECK OK.
